# SDR UPS203062

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug Chord
- Condition: Corroded
- Location: Fs 865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE PLUG CHORD AT STATION 865, LBL 69 AND WL 190.  MAINTENANCE REMOVED CORROSION, TREATED AND INSTALLED ITEMS IAW UPS EO 727-53-1579.
